Alert archive / Ohio / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 6, NWS Charleston, WV

April 3, 2018Morgan County, Perry County, Ohio

NWS Charleston, WV issued this severe thunderstorm warning at Apr 3, 2018, 6:40 PM EDT for Morgan County, Perry County, Ohio. It was in force for 35 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 3, 2018, 6:40 PM EDT (22:40 UTC)
Expired
Apr 3, 2018, 7:15 PM EDT
In force
35 min
Issued by
NWS Charleston, WV
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Morgan County, OH, Perry County, OH

The radar

The Charleston,WV radar (KRLX), 149 km from the middle of the area, began a volume at 22:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 3, 6:46 PM EDTHAIL 13 E Durant, OHRIGHT ALONG THE MORGAN/MUSKINGUM COUNTY LINE, RELAYED VIA BROADCAST MEDIA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 12:00Z, 10.7 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2018-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2018-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 291 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
458 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
291 m²/s²
0-3 km storm-relative helicity
271 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

739 
WUUS51 KRLX 032240
SVRRLX
OHC115-127-032315-
/O.NEW.KRLX.SV.W.0006.180403T2240Z-180403T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Charleston WV
640 PM EDT TUE APR 3 2018

The National Weather Service in Charleston West Virginia has issued a

* Severe Thunderstorm Warning for...
  Southeastern Perry County in southeastern Ohio...
  Morgan County in southeastern Ohio...

* Until 715 PM EDT

* At 640 PM EDT, severe thunderstorms were located along a line
  extending from 8 miles southeast of South Zanesville to 9 miles
  east of New Lexington to Shawnee, moving east at 70 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  McConnelsville, New Straitsville, Malta, Corning, Bristol, Hemlock,
  Rendville, Eagleport and Hackney.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with these storms. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

Please report severe weather to the National Weather Service by
calling toll free, 800 401 9535, when you can do so safely.

You may also report severe weather by posting your report to the
Charleston West Virginia National Weather Service Facebook Page, or
by using the Twitter Hashtag, NWSRLX.

&&

LAT...LON 3975 8164 3967 8164 3966 8159 3960 8159
      3959 8169 3959 8170 3955 8205 3956 8225
      3966 8209 3977 8201
TIME...MOT...LOC 2240Z 250DEG 76KT 3979 8195 3968 8203 3959 8219 

HAIL...1.00IN
WIND...60MPH
 
$$

30
2 follow-up statements
319 
WWUS51 KRLX 032258
SVSRLX

Severe Weather Statement
National Weather Service Charleston WV
658 PM EDT TUE APR 3 2018

OHC127-032308-
/O.CAN.KRLX.SV.W.0006.000000T0000Z-180403T2315Z/
Perry OH-
658 PM EDT TUE APR 3 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PERRY COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 3975 8164 3967 8164 3966 8159 3960 8159
      3959 8169 3959 8170 3956 8194 3976 8188
TIME...MOT...LOC 2258Z 250DEG 76KT 3990 8157 3979 8165 3970 8181 

$$

OHC115-032315-
/O.CON.KRLX.SV.W.0006.000000T0000Z-180403T2315Z/
Morgan OH-
658 PM EDT TUE APR 3 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR NORTHEASTERN MORGAN COUNTY...

At 658 PM EDT, severe thunderstorms were located along a line
extending from near Byesville to 7 miles west of Caldwell to near
McConnelsville, moving east at 70 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
McConnelsville, Malta, Bristol and Hackney. 

# 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Please report severe weather to the National Weather Service by
calling toll free, 800 401 9535, when you can do so safely.

You may also report severe weather by posting your report to the
Charleston West Virginia National Weather Service Facebook Page, or
by using the Twitter Hashtag, NWSRLX.

&&

LAT...LON 3975 8164 3967 8164 3966 8159 3960 8159
      3959 8169 3959 8170 3956 8194 3976 8188
TIME...MOT...LOC 2258Z 250DEG 76KT 3990 8157 3979 8165 3970 8181 

HAIL...<.75IN
WIND...60MPH
 
$$

30
782 
WWUS51 KRLX 032307
SVSRLX

Severe Weather Statement
National Weather Service Charleston WV
707 PM EDT TUE APR 3 2018

OHC115-032316-
/O.EXP.KRLX.SV.W.0006.000000T0000Z-180403T2315Z/
Morgan OH-
707 PM EDT TUE APR 3 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MORGAN COUNTY
WILL EXPIRE AT 715 PM EDT...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning will be allowed to expire. However gusty winds 
are still possible with these thunderstorms.

A severe thunderstorm watch remains in effect until 100 AM EDT for
southeastern Ohio.

LAT...LON 3975 8164 3967 8164 3966 8159 3960 8159
      3959 8169 3959 8170 3956 8194 3976 8188
TIME...MOT...LOC 2306Z 250DEG 76KT 3995 8139 3984 8147 3975 8163 

$$

30

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 3:10 PM EDT, 3 hours 30 minutes earlier.

Area forecast discussion, Apr 3, 3:10 PM EDT, 3 hours 30 minutes before
Area Forecast Discussion
National Weather Service Charleston WV
310 PM EDT Tue Apr 3 2018

.SYNOPSIS...
A cold front will push east across the area tonight. Strong
thunderstorms and heavy rain are possible with this cold front.
Another cold front pushes southeast later this week.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
As of 216 PM Tuesday...
Heavy rain from showers and thunderstorms tonight falling on
saturated ground could result in additional water problems
across portions of southeast Ohio as well as the northern
counties of West Virginia. With this in mind, issued another
Flash Flood Watch for this evening and tonight.

As of 200 PM Tuesday...
Latest radar mosaic shows area of showers and thunderstorms
that prevailed across much of our northern counties has begun to
move north. This trend is expected to continue and believe this
precip will exit our northern counties during the next few
hours.

Our attention then turns to our west where a line of showers
and storms has developed. These showers and storms are
associated with a cold front which should push across our area
tonight.

Expect these storms should begin to push into our far western
counties later this evening and then across the remainder of the
forecast area overnight. SPC has outlooked the western 90% of
our forecast area in some type of a severe threat. Some of our
far western zones are outlooked as an enhanced threat of severe
thunderstorms with decreasing severe threat as you move east.
Will not regurgitate SPC thinking in the most recent outlook.

In addition to severe threat tonight, some of these storms may
produce locally heavy rainfall which could cause some localized
flooding.

Some of the latest models suggest that precipitation associated
with the upper level system should continue across our northern
counties on Wednesday. So have hung onto PoPs a little longer
than what would occur with just the front.

Airmass across the northern mountain counties could become cold
enough on Wednesday for some light snow to fall. However, little
accumulation is anticipated at this time.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY/...
As of 300 PM Tuesday...

High pressure generally through the period with below normal
temperatures.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
As of 300 pM Tuesday...

The trend north of the Friday night/Saturday system continues,
such that wintry impacts have shifted into our area. We will
continue to closely monitor this as the potential for
accumulating snow is increasing at least across a portion of the
area.

&&

.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
As of 200 PM Tuesday...

Area of showers and thunderstorms with MVFR/IFR conditions will
lift north by 20Z with vfr conditions prevailing in most locations.
Another round of showers and thunderstorms with MVFR...lcl IFR...
conditions will push east overnight with these conditions
pushing into southeast Ohio after 00Z and then spreading across
the remainder of the area by 09Z. Gusty to strong westerly
winds over 40 kts are possible in some of the stronger storms.

Outside of the storms, gusty southerly winds will become
westerly as the cold front pushes east.

The showers and storms should slowly end from the west after
12Z.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z WEDNESDAY...

FORECAST CONFIDENCE: Medium.

ALTERNATE SCENARIOS: Timing of showers and storms with a cold
front this evening through the overnight hours will likely
differ than currently forecast.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       18   19   20   21   22   23   00   01   02   03   04   05
EDT 1HRLY       14   15   16   17   18   19   20   21   22   23   00   01
CRW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    L
HTS CONSISTENCY  H    H    H    H    H    H    H    H    H    M    M    L
BKW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    M
EKN CONSISTENCY  M    H    H    H    H    H    H    H    H    H    H    M
PKB CONSISTENCY  M    H    H    H    H    H    H    H    H    M    M    L
CKB CONSISTENCY  L    H    H    H    H    H    H    H    H    H    H    M

AFTER 18Z WEDNESDAY...
No widespread IFR conditions are anticipated.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...Flash Flood Watch from 9 PM EDT this evening through Wednesday
     morning for WVZ007>011-017-019-020-031-032.
OH...Flash Flood Watch from 9 PM EDT this evening through Wednesday
     morning for OHZ066-067-075-076-083>086.
KY...None.
VA...None.

&&

SYNOPSIS...JSH/30
NEAR TERM...JSH
SHORT TERM...30
LONG TERM...30
AVIATION...JSH
Hazardous weather outlook, Apr 3, 4:50 PM EDT, 1 hour 50 minutes before
Hazardous Weather Outlook
National Weather Service Charleston WV
450 PM EDT Tue Apr 3 2018

VAZ003-004-WVZ013>016-018-024>030-033-034-039-040-515-517-519-521-
042100-
Dickenson-Buchanan-Lincoln-Putnam-Kanawha-Roane-Calhoun-Mingo-Logan-
Boone-Clay-Braxton-Gilmer-Lewis-McDowell-Wyoming-Upshur-Barbour-
Northwest Raleigh-Northwest Fayette-Northwest Nicholas-
Northwest Webster-
450 PM EDT Tue Apr 3 2018

This Hazardous Weather Outlook is for southwest Virginia, and
portions of central West Virginia, northeast West Virginia,
northern West Virginia, southeast West Virginia and southern West
Virginia.

.DAY ONE...Tonight.

Scattered strong to severe thunderstorms are possible this evening
and tonight. The greatest threat from these storms is damaging
winds. However, large hail is also possible.

In addition, showers and thunderstorms, with heavy rain, may occur
this evening into Wednesday. Localized water issues are possible.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

WVZ010-011-017-019-020-031-032-042100-
Pleasants-Tyler-Wirt-Ritchie-Doddridge-Harrison-Taylor-
450 PM EDT Tue Apr 3 2018

...FLASH FLOOD WATCH IN EFFECT FROM 9 PM EDT THIS EVENING THROUGH
WEDNESDAY MORNING...

This Hazardous Weather Outlook is for portions of central West
Virginia and northern West Virginia.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

There is a threat for strong to severe storms with isolated damaging
wind gusts this evening into early Wednesday morning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

WVZ516-518-520-522>526-042100-
Southeast Raleigh-Southeast Fayette-Southeast Nicholas-
Southeast Webster-Northwest Pocahontas-Southeast Pocahontas-
Northwest Randolph-Southeast Randolph-
450 PM EDT Tue Apr 3 2018

This Hazardous Weather Outlook is for portions of northeast West
Virginia and southeast West Virginia.

.DAY ONE...Tonight.

Strong winds aloft could mix down the surface to produce strong wind
gusts up to 35 knots over the higher terrain this evening into early
Wednesday.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

KYZ101>103-105-OHZ087-WVZ005-006-042100-
Greenup-Carter-Boyd-Lawrence KY-Lawrence OH-Wayne-Cabell-
450 PM EDT Tue Apr 3 2018

This Hazardous Weather Outlook is for northeast Kentucky, portions
of southeast Ohio and western West Virginia.

.DAY ONE...Tonight.

There is a threat for strong to severe storms with scattered
damaging wind gusts. Large hail may occur with the stronger storms.

In addition, localized flash flooding is possible this evening into
early Wednesday morning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

OHZ066-067-075-076-083>086-WVZ007>009-042100-
Perry-Morgan-Athens-Washington-Jackson OH-Vinton-Meigs-Gallia-Mason-
Jackson WV-Wood-
450 PM EDT Tue Apr 3 2018

...FLASH FLOOD WATCH IN EFFECT FROM 9 PM EDT THIS EVENING THROUGH
WEDNESDAY MORNING...

This Hazardous Weather Outlook is for portions of southeast Ohio,
and portions of central West Virginia, northern West Virginia and
western West Virginia.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

There is a threat for strong to severe storms with scattered
damaging wind gusts. Large hail may occur with the stronger storms.

In addition, localized flash flooding is possible this evening into
early Wednesday morning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

In the hours before

Special weather statement, Apr 3, 12:43 PM EDT, 5 hours 57 minutes before
Special Weather Statement
National Weather Service Charleston WV
1243 PM EDT TUE APR 3 2018

OHZ067-075-076-083>086-WVZ007>011-016>020-029>031-031845-
Jackson-Morgan-Vinton-Washington-Athens-Meigs-Gallia-Doddridge-Roane-
Wirt-Wood-Lewis-Calhoun-Jackson-Harrison-Ritchie-Mason-Gilmer-
Pleasants-Tyler-
1243 PM EDT TUE APR 3 2018

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT MEIGS...WASHINGTON...
SOUTHWESTERN MORGAN...NORTHERN GALLIA...JACKSON...ATHENS...VINTON...
NORTHERN CALHOUN...WIRT...NORTHWESTERN ROANE...NORTHERN JACKSON...
WOOD...HARRISON...PLEASANTS...NORTHWESTERN MASON...RITCHIE...
DODDRIDGE...NORTHERN GILMER...NORTHERN LEWIS AND TYLER COUNTIES...

At 1242 PM EDT, strong thunderstorms were clustered over the area,
moving east at 55 mph.

Locations impacted include...
Parkersburg, Athens, Clarksburg, Marietta, Belpre, Jackson, Wellston,
Nelsonville, Point Pleasant, Weston, Harrisville, St. Marys, Pomeroy,
Glouster, Mcarthur, Oak Hill, Rio Grande, Albany, Elizabeth and
Middlebourne.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 Interstate 79 between mile markers 93 and 128.
 Interstate 77 in West Virginia between mile markers 140 and 186.
 Route 50 in West Virginia between mile markers 1 and 82.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

A Flash Flood Watch remains in effect. Heavy downpours could cause
rapid rises in water. If rising water is observed, move to higher
ground. Do not drive into areas covered by water.

In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to travel across
flooded roads. Find alternate routes. It takes only a few inches of
swiftly flowing water to carry vehicles away.

LAT...LON 3960 8086 3947 8071 3943 8054 3947 8048
      3939 8020 3901 8033 3885 8162 3885 8273
      3886 8273 3936 8270 3939 8229 3947 8228
      3947 8217 3954 8216 3952 8147 3936 8140
      3961 8128 3957 8104 3954 8104 3961 8095
TIME...MOT...LOC 1642Z 270DEG 49KT 3919 8229

21
Local storm report, Apr 3, 3:00 PM EDT, 3 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
300 PM EDT TUE APR 03 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     FLASH FLOOD      ALLENSVILLE             39.27N  82.61W
04/03/2018                   VINTON             OH   COUNTY OFFICIAL

            HIGHWAY 50 CLOSED W/ 3 FT OF WATER OVER ROADWAY

&&

EVENT NUMBER RLX1801400

MEC
Local storm report, Apr 3, 3:04 PM EDT, 3 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
304 PM EDT TUE APR 03 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0303 PM     FLASH FLOOD      2 ENE IRELAND           39.27N  81.75W
04/03/2018                   ATHENS             OH   TRAINED SPOTTER

            COUNTY ROAD 62 FLOODED FROM ADJACENT CREEK.

&&

EVENT NUMBER RLX1801401

NW

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 4:41 AM EDTSpecial Weather StatementRLXJackson, Vinton64 min
Apr 3, 7:16 AM EDTFlash Flood WatchRLXAthens, Morgan, Perry, Vinton, Washington8 hr
Apr 3, 8:29 AM EDTSpecial Weather StatementRLXAthens, Gallia, Jackson, Meigs, Morgan, Perry and 1 more61 min
Apr 3, 9:33 AM EDTSpecial Weather StatementRLXAthens, Gallia, Jackson, Meigs, Morgan, Perry and 2 more57 min
Apr 3, 10:40 AM EDTSpecial Weather StatementRLXAthens, Jackson, Meigs, Morgan, Perry, Vinton and 1 more2 hr
Apr 3, 10:52 AM EDTFlash Flood WarningRLXWashington3 hr
Apr 3, 11:14 AM EDTFlash Flood WarningRLXMorgan, Perry, Washington7 hr
Apr 3, 12:43 PM EDTSpecial Weather StatementRLXAthens, Jackson, Meigs, Vinton, Washington2 hr
Apr 3, 12:50 PM EDTFlash Flood WarningRLXAthens, Meigs, Morgan, Vinton, Washington15 hr
Apr 3, 1:39 PM EDTAreal Flood WarningRLXMeigs, Washington3 hr
Apr 3, 2:24 PM EDTFlash Flood WatchRLXAthens, Gallia, Jackson, Meigs, Morgan, Perry and 2 more13 hr
Apr 3, 3:40 PM EDTRiver Flood WarningRLXWashington40 hr
Apr 3, 5:13 PM EDTAreal Flood WarningRLXMeigs, Washington18 hr
Apr 3, 6:03 PM EDTSevere Thunderstorm WarningRLXMorgan, Perry42 min
Apr 3, 6:10 PM EDTTornado WarningRLXPerry20 min
Apr 3, 6:17 PM EDTFlash Flood WarningRLXMorgan, Perry, Washington12 hr
Apr 3, 7:06 PM EDTSpecial Weather StatementRLXAthens24 min
Apr 3, 7:35 PM EDTSevere Thunderstorm WarningRLXGallia, Jackson, Lawrence, Vinton55 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.